American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Mihail N. Kolountzakis. Multiple lattice tiles and Riesz bases of exponentials. Proc. Amer. Math. Soc. 143 (2015) 741-747.
Abstract, references, and article information   
View Article: PDF

[2] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[3] Xianghong Chen. A Fourier restriction theorem based on convolution powers. Proc. Amer. Math. Soc. 142 (2014) 3897-3901.
Abstract, references, and article information   
View Article: PDF

[4] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[5] Silvia I. Hartzstein, José L. Torrea and Beatriz E. Viviani. A note on the convergence to initial data of heat and Poisson equations. Proc. Amer. Math. Soc. 141 (2013) 1323-1333.
Abstract, references, and article information   
View Article: PDF

[6] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF

[7] Oleg Kovrizhkin. On the norms of discrete analogues of convolution operators. Proc. Amer. Math. Soc. 140 (2012) 1349-1352. MR 2869118.
Abstract, references, and article information   
View Article: PDF

[8] Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu. Commutators of weighted Hardy operators on $\mathbb {R}^{n}$. Proc. Amer. Math. Soc. 137 (2009) 3319-3328. MR 2515401.
Abstract, references, and article information   
View Article: PDF

[9] A. Carbery, C. Kenig and S. Ziesler. Restriction for flat surfaces of revolution in ${\mathbf R}^3$. Proc. Amer. Math. Soc. 135 (2007) 1905-1914. MR 2286103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oscar Blasco. Restricted weak type on maximal linear and multilinear integral maps. Proc. Amer. Math. Soc. 135 (2007) 1343-1353. MR 2276643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. de Michele and D. Roux. Gibbs' phenomenon and surface area. Proc. Amer. Math. Soc. 134 (2006) 3561-3566. MR 2240668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Máté Matolcsi. Fuglede's conjecture fails in dimension 4. Proc. Amer. Math. Soc. 133 (2005) 3021-3026. MR 2159781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Loukas Grafakos and Mieczyslaw Mastylo. Restricted weak type versus weak type. Proc. Amer. Math. Soc. 133 (2005) 1075-1081. MR 2117208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony Carbery. A multilinear generalisation of the Cauchy-Schwarz inequality. Proc. Amer. Math. Soc. 132 (2004) 3141-3152. MR 2073287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Oleg Kovrijkine. Some results related to the Logvinenko-Sereda theorem. Proc. Amer. Math. Soc. 129 (2001) 3037-3047. MR 1840110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yong Ding, Shanzhen Lu and Dachun Yang. A criterion on weighted $L^{p}$ boundedness for rough multilinear oscillatory singular integrals. Proc. Amer. Math. Soc. 129 (2001) 1127-1136. MR 1709746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Marshall Ash and Sh. T. Tetunashvili. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 2627-2636. MR 1657746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chang-Pao Chen and Xin-Rong Huang. Weighted integrability of double trigonometric series. Proc. Amer. Math. Soc. 127 (1999) 1463-1471. MR 1476123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael J. Puls. Zero divisors and $L^p(G)$. Proc. Amer. Math. Soc. 126 (1998) 721-728. MR 1415362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] María C. Pereyra and Lesley A. Ward. Paraexponentials, Muckenhoupt weights, and resolvents of paraproducts. Proc. Amer. Math. Soc. 126 (1998) 135-144. MR 1452819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Qinsheng Lai. Linear monotone operators and weighted BMO . Proc. Amer. Math. Soc. 120 (1994) 875-887. MR 1169887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michel Zinsmeister. Sur les r\'eflexions des courbes de Lavrentiev . Proc. Amer. Math. Soc. 120 (1994) 1177-1180. MR 1172956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mark A. Pinsky. Fourier inversion for piecewise smooth functions in several variables . Proc. Amer. Math. Soc. 118 (1993) 903-910. MR 1146865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ashot Djrbashian. Integral representations for Riesz systems in the unit ball and some applications . Proc. Amer. Math. Soc. 117 (1993) 395-403. MR 1116256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen Semmes. Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm . Proc. Amer. Math. Soc. 112 (1991) 403-412. MR 1065093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. A. Kerman. Pointwise convergence approximate identities of dilated radially decreasing kernels . Proc. Amer. Math. Soc. 101 (1987) 41-44. MR 897067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Javier Duoandikoetxea. Reverse H\"older inequalities for spherical harmonics . Proc. Amer. Math. Soc. 101 (1987) 487-491. MR 908654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2